By Topic

End-to-end delay in wireless random networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Seung Min Yu ; Radio Resource Management & Optimization Laboratory School of Electrical and Electronic Engineering, Yonsei University ; Seong-Lyun Kim

The focus of this letter is to derive a scaling law for the ene-to-end delay of wireless random networks under node mobility, where n nodes randomly move with the speed of v. To that end, we apply the cover time analysis and relate it to the delay scaling law. As a result, we derive that the mean delay per S-D pair as ¿(n) or ¿(¿(n)/v), and the worst case delay is ¿(n log n) or ¿(¿(n) log n/v), corresponding to one slot time length that is either constant or 1/v¿(n).

Published in:

IEEE Communications Letters  (Volume:14 ,  Issue: 2 )